# SDR QXEA2012090701007

- Difficulty date: September 7, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 22,264 hours, 22,720 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT WING APPEARS TO HAVE A RUNNING FUEL LEAK DURING PRESSURE REFUELING TO A FUEL LOAD OF(11.2) AT OTBD EDGE OF FUEL PANEL 522CT FASTENERS.  DURING STATIC CONDITION IT APPEARS TO BE A HEAVY SEEP IAW AMM TASK 28-10-11-790-802. FERRIED. RETORQUED FUEL PANEL 522CT IAW AMM TASK 57-11-01-400-801 PAR 5A-F LEAK CHECK GOOD. RETURNED TO SERVICE.
